# SDR CA110718003

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 55,987 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010103
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 56,877 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DEFECT-1000248, COMPLETE LOSS OF NR 2 HYD FLUID AFTER PULLING AWAY FROM THE GATE. LP 618049. (RESOLVED ON W/O: 295549, TASKCARD: NR-00001) FORE AND TRAILING RUDDER REMOVED FOR ACCESS TO HYD LINES.  IAW 27-20-11 AMM, LINE IPC REF-27-21-00 15 ITEM 040 . TUBE ASSY NR 2 SYS PRESSURE LINE PN 82960010-103 (CRACKED AT RADIUS BEND) AND REPLACED.  ALSO, TUBE ASSY NR1 SYS PRESSURE FOUND CHAFED, PN 82960010-105. REPLACED IPC-27-21-00 15, ITEM 050.  THE NR1 SYS PRESSURE LINE WAS INSTALLED AND LEAK CHECKED  RUDDER ATTACH HARDWARE INSPECTED AND REPLACED AS REQUIRED. RUDDER TO BE INTALLED AFTER HYD LINE INSTALLATION COMPLETED.  FORE RUDDER WAS INSTALLED IAW 27-20-11, ATTACH POINTS BOLTS WERE TORQUED AND SAFETIED.  NR 2 HYD SYS RUDDER PRESSURE LINE LEAK CHECKED SERVICEABLE. RUDDER FINAL INSTALLATION COMPLETED IAW AMM 27-20-11.
